Research

Today’s question: Can 1 round of antibiotics taken by mother damage a breastfed infants gut so severely to cause multiple food allergies and intolerances?

Fact: When A was 12-14 days young I took an antibiotic for mastitis, Dicloxacillin. On day 14, A began her rashes (you can see in a previous post).

New Doctors response to giving our background : The antibiotic is what did ‘this’ to A. (allergies/intolerances/weak immune system)

Findings: Yes, 1 round CAN greatly increase the risk of the infant developing food allergies and intolerances. The gut can be helped when repopulated with good bacteria but never fully healed.

Next Step: I’ll get back to you on that. I’m leaning towards GAPS again.

Sites:

http://www.medscape.com/viewarticle/780023#vp_1

http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3733627/

http://www.ncbi.nlm.nih.gov/pubmed/23348066

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s